# SDR SWAA2015052740065

- Difficulty date: May 22, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 31,657 hours, 18,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMER EQUIPMENT FLASHLIGHT INOPERATIVE.  R & R BATTERY IAW AMM.
